| Model Number |
50XLTCP |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
12/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 50xltcp 5.0mm xlt trach cuff prox lot: unknown; 50xltcp 5.0mm xlt trach cuff prox lot: unknown medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during use, three tracheostomy tubes had small plastic pieces breaking, these are the pieces that connect the inner cannula, where it has to be pushed in and twisted slightly to hold into place.Tubes were replaced accordingly.